Duality in QF-3 Rings.

Kiiti Morita

Mathematische Zeitschrift (1968/69)

  • Volume: 108, page 237-252
  • ISSN: 0025-5874; 1432-1823

How to cite


Morita, Kiiti. "Duality in QF-3 Rings.." Mathematische Zeitschrift 108 (1968/69): 237-252. <http://eudml.org/doc/171108>.

author = {Morita, Kiiti},
journal = {Mathematische Zeitschrift},
keywords = {associative rings},
pages = {237-252},
title = {Duality in QF-3 Rings.},
url = {http://eudml.org/doc/171108},
volume = {108},
year = {1968/69},

AU - Morita, Kiiti
TI - Duality in QF-3 Rings.
JO - Mathematische Zeitschrift
PY - 1968/69
VL - 108
SP - 237
EP - 252
KW - associative rings
UR - http://eudml.org/doc/171108
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.